# SDR DALA2018090405402

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,462 hours, 59,999 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Pin
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON L/H LOCK PIN, FOUND LOCK PIN ASSEMBLY DIFFICULT TO SPRING RELEASE. CLEANED AND RE-LUBED AS REQUIRED.
